# SDR VNAA202104271114

- Difficulty date: April 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 42,556 hours, 31,998 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 84799066
- Condition: Failed
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO TYS, THE CREW RECEIVED A PAIR OF SPOILER WARNINGS (INBOUND GROUND AND GROUND SPOILER DEPLOY). THEY RAN THE QRH, AND THE DEPLOY WARNING REQUIRED THEM TO LAND WITH FLAPS 20. THE CAPTAIN DECLARED A MAINTENANCE EMERGENCY AT FL050 FOR PRECAUTIONARY REASONS. FLIGHT ATTENDANTS WERE INFORMED OF THE SITUATION, BUT PAX WERE NOT TOLD TO BRACE. ACCORDING TO THE CAPTAIN, TRUCKS DID APPEAR TO ROLL IN TYS. THE FLIGHT LANDED WITHOUT ISSUE.  IN DND SPLRS FOLLOWED BY GROUND SPOILER DEPLOY CAUTION MESSAGE IN FLT / REMOVED AND REPLACED LH INBD GROUND SPOIL PROXIMITY SWITCH MT115 IAW AMM 27-63-07-000/400-801-A01.  / OPS CHECK GOOD. CONFIRMED PROPER INSTALLATION AND RIGGING OF LH IB PROX SENSOR MT115.  OPS CHECK GOOD."
